| Model Number |
7900 |
| Medical Device Problem Code |
Failure to Run on Battery (1466)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A ge healthcare¿s investigation into the reported occurrence is ongoing.A follow-up report will be issued when the investigation has been completed.No repair information available.Block a: no report of patient involvement.Legal manufacturer: hcs madison - 3030 ohmeda dr, usa madison, wi 53718.
Event or Problem Description
It was reported that there was a malfunction resulting in a battery failure that could result in a loss of mechanical ventilation.There was no patient involvement.
Additional Manufacturer Narrative
A ge healthcare service representative performed a checkout of the system and confirmed the reported issue.The battery was replaced to resolve the issue.